# SDR UPS04843348

- Difficulty date: October 8, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3423 · Magnetic Compass
- Part: Eadi
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL FROM F/O'S SIDE DURING APPROACH FOR APPROX 10 - 15 SECONDS.  ALL FLUORESCENT LIGHTS WERE OFF.  TURNED ON ALL LIGHTS, RAN BOTH PACKS, OPERATED ALL NAVIGATION COMPT, INSPECTED ALL WIRES AT F/O'S INSTRUMENT PANEL, NO ELECTRICAL BURNING SMELL NOTED.  REMOVED AND REPLACED F/O'S EADI AS PER MM 34-23-01-4 FOR HIGH TEMP AND PRECAUTIONARY OPS CKS NORMAL.  OK FOR SERVICE.
